Home » Frequently asked Questions on Health » What are the side effects of Valaprin?

What are the side effects of Valaprin?

Q: My three years old son was diagnosed with epilepsy. He took Oxetol (150 mg) twice a day for two months but recently, the frequency of seizures has increased. The doctor has prescribed Valparin 200 syrup twice a day. Is Valaprin safe for long-term use? What are the side effects of Valaprin?

A:Sodium valproate is safe for long-term use. You must understand that all medications can have side effects. A large number of side effects are dose dependent, and some side effects are allergic or unpredictable in nature. The list of side effects may run into pages, since even the rarest of side effects is listed in modern therapeutics. The common side effects include drowsiness at onset, changes in appetite (increase or decrease), weight gain, hair fall in some, some hyperactivity. Tests for liver dysfunction should be done twice in the first three months.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------